# SDR 2007FA0000039

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: General aviation
- Aircraft: N456M
- Make and model: Piper PA-31-350
- Aircraft serial: 318152081
- Aircraft time: 3,300 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WIRING THAT PASSES THROUGH THE NOSE RIB GROMMETS HAVE WORN TO THE EXTENT THAT THE INSULATION IS GONE AT PLACES CAUSING THE METAL CONDUCTOR TO SHOW THROUGH.  IT APPEARS THAT THIS IS WORSE WITH THE GREATER AMOUNT OF CABLES IN THE BUNDLE.  BUNDLES OF ONLY 2 WIRES DO NOT HAVE THIS PROBLEM. APPARENTLY THE BUNDLE IS (SLAPPED) UP AND DOWN WITH VIBRATION.  THIS IS CAUSE FOR CONCERN DUE TO SPARKING NEAR THE FUEL TANK.
